# SDR AALA202404018602

- Difficulty date: December 28, 2023
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: D5754015420000
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TRAILING EDGE TOP SKIN LOWER SURFACE FITITNG CRACKED AT RIB 18 PLUS PLUS 17.595 AT THE REAR SPAR. REPLACED FITTING PER SRM 51-42-11.
